# SDR FDEA201606252141

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: NRB2208
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD WING TIP UPPER SURFACE APPROXIMATELY STA XW 927 HAS AN EXISTING REPAIR.  DOUBLER DAMAGED.  R & R DOUBLER IAW SRM 57-00-01, VOL 1.
